# SDR MASA2010112401321

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 14,405 hours, 11,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPENS TOO FAST.  MX REPLACED RETRACT CABLE AND PULLEY, OPS CHECK GOOD.
